Advertisement

Archiv der Mathematik

, Volume 92, Issue 6, pp 585–592 | Cite as

Homogeneous p-adic vector bundles on abelian varieties that are analytic tori

  • Thomas Ludsteck
Article

Abstract.

We are investigating homogeneous p-adic vector bundles on abelian varieties that are analytic tori. We show that for each homogeneous vector bundle on such a variety there exists an integer N > 0, such that the pullback of this vector bundle via the N-multiplication is attached to an integral representation of the topological fundamental group.

Mathematics Subject Classification (2000).

14G22 14K15 35Q15 11G25 

Keywords.

p-adic parallel transport abelian varieties Berkovich analytic space 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Universität Stuttgart, IAZStuttgartGermany

Personalised recommendations